Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 124, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Jun 24, 2011, 3:11 PM CDT for Jackson County, Alabama. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 3:11 PM CDT (20:11 UTC)
- Expired
- Jun 24, 2011, 3:29 PM CDT
- In force
- 18 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Jackson County, AL
The radar
The Northeast Alabama radar (KHTX), 36 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1692 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
788
WFUS54 KHUN 242011
TORHUN
ALC071-242045-
/O.NEW.KHUN.TO.W.0124.110624T2011Z-110624T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
311 PM CDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL JACKSON COUNTY IN NORTHEAST ALABAMA...
* UNTIL 345 PM CDT
* AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
SCOTTSBORO...MOVING EAST AT 35 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
DUTTON.
PISGAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3453 8594 3458 8614 3461 8615 3476 8608
3469 8580
TIME...MOT...LOC 2011Z 290DEG 28KT 3464 8601
$$
70/DD2 follow-up statements
489
WWUS54 KHUN 242020
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
320 PM CDT FRI JUN 24 2011
ALC071-242045-
/O.CON.KHUN.TO.W.0124.000000T0000Z-110624T2045Z/
JACKSON AL-
320 PM CDT FRI JUN 24 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTH
CENTRAL JACKSON COUNTY...
AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DUTTON...OR ABOUT
8 MILES NORTHWEST OF RAINSVILLE...MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3453 8594 3456 8604 3460 8604 3473 8598
3469 8580
TIME...MOT...LOC 2020Z 292DEG 30KT 3458 8590
$$
70/DD350
WWUS54 KHUN 242029
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
329 PM CDT FRI JUN 24 2011
ALC071-242039-
/O.CAN.KHUN.TO.W.0124.000000T0000Z-110624T2045Z/
JACKSON AL-
329 PM CDT FRI JUN 24 2011
...THE TORNADO WARNING FOR SOUTH CENTRAL JACKSON COUNTY IS
CANCELED...
WEATHER SERVICE DOPPLER RADAR INDICATES THE TORNADIC THUNDERSTORM
THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE
TORNADO WARNING HAS BEEN CANCELED.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3453 8594 3456 8604 3460 8604 3473 8598
3469 8580
TIME...MOT...LOC 2029Z 292DEG 30KT 3455 8582
$$
70/DDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Jun 24, 2:54 PM CDT, 17 minutes earlier.
Area forecast discussion, Jun 24, 2:54 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 254 PM CDT FRI JUN 24 2011 .DISCUSSION... QUITE AN ACTIVE DAY WEATHER-WISE IS UNDERWAY ACROSS THE TENNESSEE VALLEY THIS AFTERNOON WITH SEVERE THUNDERSTORMS BOTH ONGOING AND DEVELOPING AT THIS HOUR. A STALLED FRONTAL BOUNDARY DRAPED WEST TO EAST ACROSS THE AREA IS RESPONSIBLE FOR THE CURRENT CONVECTION...AND THEREFORE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 9PM THIS EVENING. DAMAGING WINDS...LARGE HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE POSSIBLE THROUGH LATE THIS EVENING AS THE FRONT GRADUALLY MEANDERS SOUTHWARD ACROSS THE CWA. THIS STALLED FRONTAL BOUNDARY WILL GENERALLY BE THE FOCUS FOR AFTERNOON CONVECTION THROUGH THE FORECAST PERIOD. MORE DETAILS TO FOLLOW... FOR TONIGHT...STORMS SHOULD DISSIPATE WITHIN A FEW HOURS OF SUNSET WITH THE LOSS OF DAYTIME HEATING/SOLAR INSOLATION. A FEW LIGHT SHOWERS WILL LINGER BEFORE ENDING COMPLETELY BY MIDNIGHT. WITH GENERALLY CALM CONDITIONS OVERNIGHT AND AMPLE LOW LEVEL MOISTURE FROM RECENT RAINFALL...HAVE ADDED AREAS OF FOG TO THE GRIDS AFTER MIDNIGHT TONIGHT. WILL NOT ISSUE A DENSE FOG ADVISORY ATTM...BUT THE TREND OVERNIGHT WILL NEED TO BE MONITORED BY LATER SHIFTS. OVERNIGHT LOWS WERE BUMPED UP A FEW DEGREES DUE TO THE DEWPOINTS REMAINING HIGHER THAN ADVERTISED BY MOS GUIDANCE THANKS TO ABUNDANT LOW LEVEL MOISTURE. TOMORROW'S FORECAST WILL BE AN INTERESTING ONE /AS WILL BE THE WEEKEND IN GENERAL/. HAVING RETAINED THE 30-POP FOR TOMORROW AFTERNOON...MUCH OF THE FORECAST FOR THIS TIMEFRAME WILL DEPEND HEAVILY ON WHERE THE FRONT STALLS OUT ACROSS THE AREA. CURRENT THINKING AND MODEL ANALYSIS DOES NOT SUGGEST QUITE THE SEVERE THREAT TOMORROW OR SUNDAY...THOUGH SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE WITH THE FRONT IN THE VICINITY. PWATS THIS WEEKEND WILL BE APPROACHING 2 INCHES...SO LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ASIDE FROM ANY GUSTY WINDS ASSOCIATED WITH THE THUNDERSTORMS THAT DO DEVELOP. GIVEN THE AMPLE RAINFALL OVER THE PAST FEW DAYS...A FEW INSTANCES OF FLASH FLOODING WILL BE POSSIBLE THROUGH THE WEEKEND AND THIS THREAT WILL NEED TO BE MONITORED. BEYOND THE WEEKEND...AN UPPER HIGH ANCHORED OVER THE DESERT SW WILL GRADUALLY BUILD EASTWARD ACROSS THE SOUTHEAST...TRANSLATING TO INCREASING TEMPERATURES AND OVERALL MUGGY CONDITIONS. AFTERNOON HIGH TEMPS WILL CLIMB INTO THE MIDDLE 90S WITH HEAT INDEX VALUES EARLY NEXT WEEK SURPASSING THE 100-DEGREE MARK. WITH AN UPPER LOW MEANDERING OVER THE NORTHEAST...THE AREA WILL REMAIN IN NORTHWEST FLOW THROUGH THE FORECAST PERIOD. PIECES OF ENERGY TRAVERSING THE AREA THROUGH THE END OF NEXT WEEK WILL INTERACT WITH THE STALLED FRONTAL BOUNDARY TO KEEP AT LEAST ISOLATED CHANCES FOR SHOWERS AND STORMS IN THE FORECAST. AT THAT TIME...AN UPPER LOW WILL BE TRACKING EASTWARD ACROSS THE NRN CONUS WITH A COLD FRONT IN TOW. THIS FRONT WILL APPROACH THE TENNESSEE VALLEY JUST IN TIME FOR THE HOLIDAY WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 73 92 70 94 71 / 20 30 20 30 20 SHOALS 73 91 71 94 72 / 20 30 20 30 10 VINEMONT 73 89 72 92 72 / 20 30 20 30 20 FAYETTEVILLE 72 89 69 91 70 / 20 30 20 30 20 ALBERTVILLE 73 89 70 92 71 / 20 30 20 30 20 FORT PAYNE 70 88 69 89 68 / 20 30 20 30 20 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 12
Hazardous weather outlook, Jun 24, 2:09 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 209 PM CDT FRI JUN 24 2011 ALZ001>010-016-TNZ076-096-097-250315- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 209 PM CDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE TENNESSEE VALLEY THIS AFTERNOON AND WILL LINGER INTO THE EVENING HOURS AS A FRONTAL BOUNDARY SLIDES SOUTHWARD ACROSS THE AREA. DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR NORTH ALABAMA AND SOUTHERN TENNESSEE THROUGH 9 PM CDT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND AND EARLY NEXT WEEK...AS AN UNSETTLED WEATHER PATTERN PREVAILS ACROSS THE SOUTHERN STATES. THE MAIN THREATS POSED BY STRONGER STORMS INCLUDE GUSTY WINDS... FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. A FEW STORMS COULD BECOME SEVERE...WITH THE MAIN THREAT DAMAGING WINDS AND MARGINALLY SEVERE HAIL. LOCALLY HEAVY RAINFALL...ESPECIALLY IF STORMS REPEATEDLY AFFECT THE SAME AREA...COULD LEAD TO INSTANCES OF FLASH FLOODING. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED THIS AFTERNOON AND EVENING. PLEASE RELAY ANY DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE...LOCAL EMERGENCY MANAGEMENT AGENCY...OR LOCAL MEDIA OUTLETS. 12
In the hours before
Local storm report, Jun 24, 2:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
235 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL HOLLYTREE 34.80N 86.25W
06/24/2011 E0.50 INCH JACKSON AL CO-OP OBSERVER
&&
JSLocal storm report, Jun 24, 2:37 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
237 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 2 N FARLEY 34.62N 86.57W
06/24/2011 E0.25 INCH MADISON AL PUBLIC
AT SUPER WALMART
&&
JSSpecial weather statement, Jun 24, 2:40 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
240 PM CDT FRI JUN 24 2011
ALZ003-242015-
FRANKLIN-
240 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST FRANKLIN COUNTY UNTIL
315 PM CDT...
AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR VINA...OR NEAR RED BAY...MOVING EAST AT 35
MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ATWOOD.
HODGES.
DUKETON.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3440 8816 3443 8816 3449 8815 3444 8775
3432 8776 3432 8811 3432 8816 3433 8817
TIME...MOT...LOC 1940Z 282DEG 30KT 3438 8806
DJNSpecial weather statement, Jun 24, 2:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
242 PM CDT FRI JUN 24 2011
ALZ009-010-242015-
DE KALB-JACKSON-
242 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND JACKSON COUNTIES UNTIL
315 PM CDT...
AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS CENTERED NEAR FACKLER...OR 13 MILES
SOUTHWEST OF BRIDGEPORT. THIS CLUSTER OF STORMS WAS MOVING EAST AT
35 MPH.
PENNY SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND DEADLY CLOUD TO
GROUND LIGHTNING STRIKES ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FABIUS.
ROSALIE...BRIDGEPORT.
FLAT ROCK...BEATY CROSSROADS.
HIGDON...IDER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3460 8560 3469 8630 3494 8629 3492 8627
3493 8624 3496 8629 3498 8629 3498 8560
3494 8559
TIME...MOT...LOC 1942Z 273DEG 32KT 3483 8588
70/DDLocal storm report, Jun 24, 2:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
254 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 2 W BELVIDERE 35.13N 86.22W
06/24/2011 E0.50 INCH FRANKLIN TN EMERGENCY MNGR
&&
JSSpecial weather statement, Jun 24, 2:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
259 PM CDT FRI JUN 24 2011
ALZ002>004-242045-
COLBERT-FRANKLIN-LAWRENCE-
259 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAWRENCE
COUNTIES UNTIL 345 PM CDT...
AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SRYGLEY CHURCH TO LA
GRANGE TO CADDO...MOVING SOUTHEAST AT 35 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HATTON...CHALYBEATE SPRINGS.
THARPTOWN...PLEASANT RIDGE.
NEWBURG...MOULTON.
MT HOPE...LANDERSVILLE.
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 3466 8712 3444 8712 3446 8756 3456 8813
3464 8814
TIME...MOT...LOC 1959Z 303DEG 31KT 3458 8793 3459 8753
3459 8713
DJNThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 12:28 PM CDT | Special Weather Statement | HUN | Limestone | 32 min |
| Jun 24, 12:35 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 40 min |
| Jun 24, 12:53 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence | 52 min |
| Jun 24, 1:21 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lawrence, Limestone, Morgan | 39 min |
| Jun 24, 1:34 PM CDT | Special Weather Statement | HUN | Jackson | 41 min |
| Jun 24, 1:43 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 47 min |
| Jun 24, 1:47 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 43 min |
| Jun 24, 2:00 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 45 min |
| Jun 24, 2:15 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 30 min |
| Jun 24, 2:22 PM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lawrence | 23 min |
| Jun 24, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Jackson, Madison, Marshall, Morgan | 44 min |
| Jun 24, 2:40 PM CDT | Special Weather Statement | HUN | Franklin | 35 min |
| Jun 24, 2:42 PM CDT | Special Weather Statement | HUN | Jackson | 33 min |
| Jun 24, 2:48 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 27 min |
| Jun 24, 2:59 PM CDT | Special Weather Statement | HUN | Lawrence | 46 min |
| Jun 24, 3:18 PM CDT | Special Weather Statement | HUN | Franklin | 27 min |
| Jun 24, 3:22 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 38 min |
| Jun 24, 3:36 PM CDT | Special Weather Statement | HUN | Lawrence | 39 min |
| Jun 24, 3:39 PM CDT | Special Weather Statement | HUN | Morgan | 36 min |
| Jun 24, 3:46 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 29 min |
| Jun 24, 4:07 PM CDT | Special Weather Statement | HUN | Cullman | 23 min |
| Jun 24, 4:15 PM CDT | Special Weather Statement | HUN | Morgan | 45 min |
| Jun 24, 4:17 PM CDT | Special Weather Statement | HUN | Marshall | 28 min |
| Jun 24, 4:24 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 36 min |
| Jun 24, 4:29 PM CDT | Special Weather Statement | HUN | Franklin | 31 min |
| Jun 24, 4:33 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 27 min |
| Jun 24, 4:59 PM CDT | Special Weather Statement | HUN | Marshall | 31 min |
| Jun 24, 5:00 PM CDT | Special Weather Statement | HUN | Cullman | 30 min |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.